EconPapers    
Economics at your fingertips  
 

Convergence rates of large deviations probabilities for point estimators

Herman Rubin and Andrew L. Rukhin

Statistics & Probability Letters, 1983, vol. 1, issue 4, 197-202

Abstract: The convergence rates of large deviations probabilities are determined for a class of estimators of a real parameter. We also give a simple upper bound for probabilities of large deviations when the latter are measured in terms of the Chernoff function.

Keywords: Probabilities; of; large; deviations; minimum; contrast; estimators; M-estimators; Chernoff; function (search for similar items in EconPapers)
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(83)90030-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:1:y:1983:i:4:p:197-202

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:1:y:1983:i:4:p:197-202